Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Any side effects of taking Temsan, Libotry, Losar and Deplact?

Respected Dr, my father age is 77 is taking medicine morning Temsan-am & night libotry.(for sleeping).Before 2years he got heart attaack. My mother age is 68 is taking medicine morning Losar-h & afternoon Deplact-75.( for blood circulation). pls, suggest what to do.any side effects. Regards sharath.karkera(0000)
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  614
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for posting your query.

Temsan- AM is an antihypertensive with combination of telmisartan & amlodepin. It can cause hypotension , puffiness of face , allergic reaction.

Libotryb causes dryness of mouth, tachycardia, fatigue, drowsiness,blurred vision.

Losar - H is combination of losartan & hydrochlorthiazide which is anti hypertensive. It can cause hypotension, weakness, fatigue,sweling of face, dry cough.

Deplatt 75 prevents the formation of clots in the blood. Bleeding is most common side effect like gastrointestinal bleeding, stomach upset, allergic reaction, decrease in white blood cells but the incidence of this side effects is very less.

If all this medicines are taken as advised by your doctor in prescribed manner they will not cause problem. All this medicines are very well tolerated by general population.

Take care.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor